# SDR HALA2017041500099

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 54,125 hours, 9,810 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAINT BURNING OR ELECTRICAL ODOR SMELLED IN COCKPIT INTERMITTENTLY FOR APPROXIMATELY TWO HOURS DURING CRUISE FLIGHT. PERFORM ENGINE RUN PER AMM 71-00-00/201. FOUND NO SMELL OF SMOKE OR FUMES IN COCKPIT AND CABIN PER FIM 21-00 TASK 1-4. OPS CHECKS GOOD ON GROUND. OK FOR SVC
